# SDR IPXA2019072244760

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 45,874 hours, 13,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FOUND SEVERAL EMERGENCY LIGHTS INOP. NEW LAMPS INSTALLED. TEST SATIS IAW AMM 33-51-00 REV 127.04.
